Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lyrica, RSD, blurred vision and styes. Have been taking Lyrica for about 3 months

I have been taking Lyrica for about 3 months and have noticed that my viision is blurry. The dosage was just increased from 100mg to 150mg twice a day. This morning I noticed more blurriness and it felt like a pebble was in my right eye. There was no redness (until I started messing with it) but my hubby looked in and saw that I have a small stye on my upper lid. My eyes are also buldgy. I have always blamed this on my severe sleep deprivation from my RSD. Do you think it s the Lyrica?
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi well come to HCM
lyrica is known to cause sleep distubances, anxiety,sucidal tendecy,aagitation etc.It
is mainly used in neuralgic pain like DM, herpes, trigeminal neuralgia etc.It is also used
in convulsive disorder to treat the convusion.Strictly it should be taken as per Doctors
advised and must not alter or give medicine withot Doctors knowledge.Your eye problem if it is Stye it has nothig todo with Lyrica

Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor